MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE HF CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D

BOSTON SCIENTIFIC CORPORATION RESONATE HF CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Model Number G547
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Impaired Healing (2378); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) had exhibited serosanguinous drainage at the incision site, accompanied by minor swelling; no odor was present.A wound dressing was applied, and prophylactic antibiotic therapy was prescribed.No additional adverse patient effects were reported.This crt-d remains in service.

Brand Name
RESONATE HF CRT-D
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50601344
Report Number2124215-2026-47005
Device Sequence Number13439432
Product Code NIK
UDI-Device Identifier00802526589744
UDI-Public(01)00802526589744(17)271205
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberG547
Device Catalogue NumberG547
Device Lot Number380230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale